# SDR DALA2022071504916

- Difficulty date: July 12, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767
- Aircraft serial: 30198
- Aircraft time: 98,520 hours, 13,756 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 2L DOOR SLIDE ARM INDICATION INOP. CORRECTIVE ACTION: TRIED RELAMP. NO HELP. FWD 2L DOOR SLIDE ARM INDICATION LIGHT TO MEL 52-73-01. NO "M" PROCEDURES. (8958069)
